[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Question About blood Pressure Medication

I recently had surgery and since  a week and a half ago I no longer need
BP meds. I had been on captopril one tab twice a day since 1987. Since I
no longer take it I am retaining fluid in legs and ankles more than I
was before.
Dr. took me off since BP was going to low.
I have heard that this pill is good for diabetics to help their kidneys.

Does anyone else know about this. I haven't had any kidney damage yet
,that I know off.
I have had to up my bolus. Can humalog cause  water retention? Any
advice. I see the Dr. 5-2-01.
Till then I am concerned. I know Washington University,St. Louis  was
doing a study on this. Has anyone else heard of it?
Sincerely:  Shirley
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml